Error linear complexity measures for multisequences
Meidl, Wilfried and Niederreiter, Harald and Venkateswarlu, Ayineedi (2007) Error linear complexity measures for multisequences. Journal of Complexity, 23 (2). pp. 169-192. ISSN 0885-064X
Official URL: http://dx.doi.org/10.1016/j.jco.2006.10.005
Complexity measures for sequences over finite fields, such as the linear complexity and the k-error linear complexity, play an important role in cryptology. Recent developments in stream ciphers point towards an interest in word-based stream ciphers, which require the study of the complexity of multisequences. We introduce various options for error linear complexity measures for multisequences. For finite multisequences as well as for periodic multisequences with prime period, we present formulas for the number of multisequences with given error linear complexity for several cases, and we present lower bounds for the expected error linear complexity.
Repository Staff Only: item control page